# SDR UIEA2011101300568

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 40,559 hours, 6,474 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX REPORTED DAMAGE FOUND TO MAIN DECK TO FWD E/E COMPARTMENT ACCESS DOOR HANDLE.  REPLACED THE DAMAGED DOOR HANDLE.
